# SDR GTIA2023062237278

- Difficulty date: June 20, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 9,964 hours, 4,106 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S NOTICED ODOR AS WE STARTED DESCENT ODOR WAS DESCRIBED AS A WET BURNING SMELL. PILOTS DIDNT NOTICE ANY ODOR IN COCKPIT-PERFORMED TSM 05-51-00. PERFORMED INSPECTION OF ENGS & APU NO LEAKS NOTED OPERATED PACK NO ODOR. AC OK FOR SERVICE
